# SDR DL73K991330

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 323001095
- Condition: Failed
- Location: Rt Nlg Tire
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

EXPERIENCE NOSE WHEEL TIRE FAILURE AT ROTATION.  CONTINUED TAKEOFF.  INSPECTED AIRCRAFT AND FOUND RT NOSE TIRE TREAD CAP MISSING.  REPLACED LEFT AND RIGHT NOSE WHEEL ASSYS PER MM.  PERFORMED OVERWEIGHT LANDING INSP.  NO DAMAGE TO FUSELAGE AND WINGS.  ENGINE INLETS, CK OK.
